# SDR REXA201000279

- Difficulty date: November 27, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 15,915 hours, 13,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENERS IN THE FUSELAGE LEFT SIDE ACCESS PANEL 131AL WERE DAMAGED.  THE TWO DAMAGED FASTENERS WERE AT THE 12 O’CLOCK POSITION AND THE 6 O’CLOCK POSITION.  AT THE 12 O’CLOCK LOCATION, THE CRUCIFIX RECESS WAS STRIPPED AND THE FASTENER COULD NOT BE REMOVED.  AT THE 6 O’CLOCK POSITION, THE COUNTERSUNK HEAD SHEARED OFF.  THE FASTENERS ARE P/N NAS1581A3T3 REDUCED HEAD COUNTERSUNK HEAD SCREWS.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-287.  AT THE NEXT A CHECK MAINTENANCE INTERVAL, NOT TO EXCEED 500 FH, REMOVE AND REPLACE THE DAMAGED FASTENERS IAW STS ENGINEERING EA 5-2010-287, SRM 51-40-11, AMM 53-10-34-000-801 AND AMM 53-10-34-400-801.
